# SDR DALA2015032602391

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 845-894
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT AFT/LWR CORNER OF WINDOW RING PAN BETWEEN STA Y=845-894 AT PAX CABIN. AREA WAS REPAIR IAW SRM 51-30-2, 51-30-5, AND 53-05, PAR 139, FIG 122 AND ERA 487747-14MA REV  ORIGINAL.
